# SDR AALA201802159018

- Difficulty date: February 10, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 51,832 hours, 14,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R3 DOOR EXIT SIGN LENS  BROKEN. REPLACED THE LENS IAW MM 33-51-10.
